# SDR AALA202211297825

- Difficulty date: November 16, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 35,345 hours, 14,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED TRANSITION PANEL FOUND LOCATED BETWEEN STA 775 - 778 AND LEFT BUTT LINE 25. REMOVED AND REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
